MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY SEDLINE MODULE; ELECTROENCEPHALOGRAPH

MASIMO - 15750 ALTON PKWY SEDLINE MODULE; ELECTROENCEPHALOGRAPH
Model Number 9829
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during cardiac surgery, "the root/sedline system indicated insufficient sedation for a period of approximately 20 minutes.The patient was therefore given deeper sedation.After this period of anesthesia, the data no longer appeared to be plausible".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).H3 other text: product not returned.

Brand Name
SEDLINE MODULE
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24374021
Report Number3019388613-2026-00049
Device Sequence Number14661893
Product Code OLW
UDI-Device Identifier00843997012898
UDI-Public(01)00843997012898(11)200818
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MASIMO ROOT PN 9695, SN. (B)(6)
Patient SexUnknown